# SDR W8PA980032

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Worn
- Location: Lt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- LT VERTICAL STABILIZER TO BODY CLOSURE ANGLE IS CHAFED AND WORN THROUGH ON AFT END.  REMOVED ANGLE, INSTALLED NEW ANGLE.
